# SDR FDEA202211112759

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66247
- Aircraft time: 2,186 hours, 1,097 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Nr 8 Slat
- Part time: 2,186 hours, 1,097 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H WING SLAT #8 HAS GOUGE DAMAGE REPAIRED USING 767 SRM 51-70-10-2R; EA H-5750-T0371624 CREATED FOR TRACKING ONLY
